# SDR HEER20150202731

- Difficulty date: February 2, 2015
- Submitted: February 2, 2015
- Operation: General aviation
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 10,665 hours
- Engine: Allsn 250C47B
- Engine time: 11,002 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWB112577
- Condition: Spalled
- Location: Turbine
- Part time: 1,447 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE  NR 5 BEARING SPALLING ON OUTER RACE AT SPLIT.   REPLACE WITH NEW.
